Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 1, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Jan 2, 2016, 4:16 AM EST. It took effect at Jan 2, 2016, 3:00 PM EST. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2016, 4:16 AM EST (09:16 UTC)
- In effect from
- Jan 2, 2016, 3:00 PM EST
- Expired
- Jan 4, 2016, 4:00 PM EST
- In force
- 49 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
597 WHUS73 KIWX 020916 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 416 AM EST SAT JAN 2 2016 LMZ043-046-021730- /O.EXP.KIWX.SC.Y.0066.000000T0000Z-160102T0900Z/ /O.NEW.KIWX.SC.Y.0001.160102T2000Z-160104T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 416 AM EST SAT JAN 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM EST MONDAY. * WINDS: SOUTHWEST INCREASING TO 20 TO 30 KNOTS THIS AFTERNOON...VEERING WEST THEN NORTHWEST TONIGHT 15 TO 30 KNOTS. NORTHWEST WINDS 15 TO 25 KNOTS PERSIST SUNDAY INTO SUNDAY NIGHT. * WAVES: BUILDING TO 3 TO 7 FEET BY TONIGHT THEN CONTINUING THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
10 follow-up statements
631 WHUS73 KIWX 021524 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1024 AM EST SAT JAN 2 2016 LMZ043-046-022330- /O.CON.KIWX.SC.Y.0001.160102T2000Z-160104T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1024 AM EST SAT JAN 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 AM EST MONDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS...VEERING NORTHWEST TONIGHT 15 TO 30 KNOTS. NORTHWEST WINDS 15 TO 25 KNOTS PERSIST SUNDAY INTO SUNDAY NIGHT. * WAVES: BUILDING TO 3 TO 7 FEET BY TONIGHT THEN CONTINUING THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
867 WHUS73 KIWX 022134 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 434 PM EST SAT JAN 2 2016 LMZ043-046-030545- /O.CON.KIWX.SC.Y.0001.000000T0000Z-160104T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 434 PM EST SAT JAN 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS...VEERING NORTHWEST TONIGHT 15 TO 30 KNOTS. NORTHWEST WINDS 15 TO 25 KNOTS PERSIST SUNDAY INTO SUNDAY NIGHT. * WAVES: BUILDING TO 3 TO 7 FEET TONIGHT THEN CONTINUING THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
277 WHUS73 KIWX 030247 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 947 PM EST SAT JAN 2 2016 LMZ043-046-031100- /O.CON.KIWX.SC.Y.0001.000000T0000Z-160104T1500Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 947 PM EST SAT JAN 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST MONDAY. * WINDS: WEST 20 TO 25 KNOTS...VEERING NORTHWEST 15 TO 20 KNOTS. OVERNIGHT. GUSTS TO 30 KNOTS DIMINISHING TO 25 KNOTS OVERNIGHT. NORTHWEST WINDS 15 TO 25 KNOTS PERSIST SUNDAY INTO SUNDAY NIGHT. * WAVES: 4 TO 7 FEET TONIGHT CONTINUING THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
687 WHUS73 KIWX 030915 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 415 AM EST SUN JAN 3 2016 LMZ043-046-031715- /O.EXT.KIWX.SC.Y.0001.000000T0000Z-160104T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 415 AM EST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST MONDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS TODAY INTO TONIGHT...GUSTS TO 30 KNOTS TONIGHT. WINDS VEER NORTH THEN NORTHEAST MONDAY AND DIMINISH TO 10 TO 15 KNOTS. * WAVES: 4 TO 8 FEET SUBSIDING TO 4 FEET OR LESS BY LATE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
214 WHUS73 KIWX 031525 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1025 AM EST SUN JAN 3 2016 LMZ043-046-032300- /O.CON.KIWX.SC.Y.0001.000000T0000Z-160104T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1025 AM EST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS TODAY INTO TONIGHT...GUSTS TO 30 KNOTS TONIGHT. WINDS VEER NORTH THEN NORTHEAST MONDAY AND DIMINISH TO 10 TO 15 KNOTS. * WAVES: 4 TO 8 FEET SUBSIDING TO 4 FEET OR LESS BY LATE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
780 WHUS73 KIWX 032201 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 501 PM EST SUN JAN 3 2016 LMZ043-046-040615- /O.CON.KIWX.SC.Y.0001.000000T0000Z-160104T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 501 PM EST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS POSSIBLE THIS EVENING. WINDS BECOMING NORTH OVERNIGHT AND DIMINISHING TO 15 TO 20 KNOTS EARLY MONDAY MORNING...THEN BECOMING NORTHEAST 10 TO 15 KNOTS MONDAY AFTERNOON. * WAVES: 4 TO 8 FEET SUBSIDING TO 4 FEET OR LESS BY LATE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
171 WHUS73 KIWX 040336 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1036 PM EST SUN JAN 3 2016 LMZ043-046-041145- /O.CON.KIWX.SC.Y.0001.000000T0000Z-160104T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1036 PM EST SUN JAN 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS BECOMING NORTH OVERNIGHT. NORTH WINDS 15 TO 20 KNOTS EARLY MONDAY MORNING...THEN BECOMING NORTHEAST 10 TO 15 KNOTS MONDAY AFTERNOON. * WAVES: 4 TO 8 FEET SUBSIDING TO 4 FEET OR LESS BY LATE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
945 WHUS73 KIWX 040927 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 427 AM EST MON JAN 4 2016 LMZ043-046-041730- /O.CON.KIWX.SC.Y.0001.000000T0000Z-160104T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 427 AM EST MON JAN 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: NORTH 20 TO 30 KNOTS VEERING NORTHEAST AND DIMINISHING TO 10 TO 20 KNOTS THIS AFTERNOON. * WAVES: 5 TO 8 FEET SUBSIDING TO 4 FEET OR LESS BY LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
768 WHUS73 KIWX 041532 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1032 AM EST MON JAN 4 2016 LMZ043-046-042100- /O.CON.KIWX.SC.Y.0001.000000T0000Z-160104T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1032 AM EST MON JAN 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: NORTHEAST 10 TO 15. * WAVES: 4 TO 7 FEET SUBSIDING TO 4 FEET OR LESS BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
692 WHUS73 KIWX 042108 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 408 PM EST MON JAN 4 2016 LMZ043-046-042215- /O.EXP.KIWX.SC.Y.0001.000000T0000Z-160104T2100Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 408 PM EST MON JAN 4 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WAVES OF 3 TO 5 FEET WILL CONTINUE TO SUBSIDE THROUGH EARLY EVENING. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 1:17 AM EST, 2 hours 59 minutes earlier.
Area forecast discussion, Jan 2, 1:17 AM EST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
117 AM EST SAT JAN 2 2016
.SYNOPSIS...
ISSUED AT 1258 AM EST SAT JAN 2 2016
CHANCES FOR FLURRIES WILL RETURN MAINLY NORTH OF THE TOLL ROAD
TOWARDS DAYBREAK. THE NEXT CHANCE FOR MEASURABLE SNOWFALL WILL
ARRIVE SUNDAY NIGHT INTO MONDAY. MORNING LOWS WILL BE IN THE LOWER
20S. TEMPERATURES WILL REBOUND BACK INTO THE LOWER 30S SATURDAY
AS SOME AREAS SEE CLEARING SKIES...ESPECIALLY IN THE AFTERNOON.
&&
.UPDATE...
ISSUED AT 100 AM EST SAT JAN 2 2016
CURSORY EXAMINATION INDICATING SUBSTANTIAL DRY AIR ENTRAINMENT
INTO EASTERN WISCONSIN/NORTHEAST ILLINOIS. THIS ALONG WITH NOMINAL
AND LESSENING THERMAL INSTABILITY SUGGEST REMOVAL OF ANY
SUBSTANTIVE MEASURABLE POPS/WX MENTION UNTIL DAYBREAK...THEN
PERHAPS SOME SCT LES FLURRY RESPONSE 12-15 UTC TIMEFRAME.
&&
.UPDATE...
ISSUED AT 730 PM EST FRI JAN 1 2016
LOW CLOUDS ARE BEGINNING TO ERODE FROM THE SOUTHWEST THIS EVENING
AS LOW LEVEL WINDS HAVE BEEN SLIGHTLY BACKING FAST FEW HOURS IN
RESPONSE TO NEXT APPROACHING SHORT WAVE. THIS SHORT WAVE SHOULD
TRACK ACROSS THE REGION IN THE 06Z TIMEFRAME...ALTHOUGH MOISTURE
AVAILABILITY WILL BE MORE LIMITED. BASED ON CURRENT TRENDS HAVE
SLIGHTLY DELAYED ONSET OF CHANCE SNOW SHOWER POPS FOR A FEW
HOURS...STARTING MORE IN THE 03Z TIMEFRAME ACROSS SOUTHWEST LOWER
MICHIGAN. FAR NORTHERN PORTIONS OF THE AREA ACROSS SOUTHERN LOWER
MICHIGAN SHOULD GET BRIEF REINFORCEMENT TO LOW LEVEL THERMAL
TROUGHING OVERNIGHT WITH WESTERLY FLOW BEHIND THIS FEATURE...BUT
AS PREVIOUS DISCUSSION MENTIONED...MOISTURE LOOKS TO BE A LIMITING
FACTOR FOR LAKE ENHANCED PRECIP CHANCES. FORECAST SOUNDINGS EVEN
SUGGEST SOME POTENTIAL FOR PATCHY LIGHT FREEZING DRIZZLE AS
OPPOSED TO SNOW SHOWERS. WITH SOME LOWER CONFIDENCE IN PRECIP
OCCURRENCE...WILL MAINTAIN CHANCE SNOW SHOWER POPS FOR NOW AND
HOLD OFF ON ANY DRIZZLE MENTION BUT THIS WILL BE SOMETHING TO
MONITOR FOR THE OVERNIGHT HOURS. OTHERWISE NO MAJOR CHANGES TO
PREVIOUS FORECAST WITH LITTLE FLUCTUATION IN TEMPS OVERNIGHT.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 329 PM EST FRI JAN 1 2016
SUBSIDENCE WAS INCREASING BEHIND THE DEPARTING WAVE RESPONSIBLE
FOR DUSTING OF SNOW IN SOME AREAS TODAY. NEXT WAVE DROPPING OUT OF
MINNESOTA WILL MOVE TOWARDS THE AREA THIS EVENING. MOISTURE
RELATIVELY LIMITED AND SHALLOW WITH THIS FEATURE...LENDING TO
CHALLENGES WITH REGARDS TO POTENTIAL IMPACTS ON THE AREA STARTING
AROUND 3Z SAT. HI RES MODEL SOUNDINGS ALL SHOW MOISTURE INCREASING
ROUGHLY BELOW 2500 FT WITH SIGNALS OF INCREASING LIFT IN THE SAME
LAYER. LAKE CONTRIBUTION WILL BE LIMITED GIVEN SW TRAJECTORY OF
FLOW AHEAD OF THE SYSTEM AS WELL AS START OF INCREASING AT LEAST A
BRIEF NOSE OF WARM AIR ADVECTION RESULTING IN LOSS OF ICE
CRYSTALS. HAVE INTRODUCED SLGT CHC TO CHC POPS MAINLY ALONG AND
NORTH OF TOLL ROAD IN THE 3 TO 8Z WINDOW. COULD END UP MORE OF A
FLURRY/FREEZING DRIZZLE SETUP THAT COULD LINGER EVEN INTO SATURDAY
MORNING. WILL PUNT THAT TO NEXT SHIFT TO MONITOR.
SKIES SHOULD BEGIN TO CLEAR OUT AT LEAST SOMEWHAT SAT AS
SUBSIDENCE ARRIVES. TEMPERATURES SHOULD WARM SOMEWHAT...REACHING
TOWARDS 30 AND MAYBE NEAR FREEZING IN A FEW LOCATIONS.
&&
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 329 PM EST FRI JAN 1 2016
POTENT NRN STREAM SW TROF OVR WRN NWT THIS AFTN WILL AMPLIFY SEWD
THROUGH THE NRN LAKES BY SUN AS LARGER SCALE ERN CONUS HGTS BUCKLE
SIGLY ALLOWING FOR THE COLDEST AIRMASS OF THIS WINTER TO SETTLE
SWD ACRS THE ERN US. BRIEF BUT VIGOROUS LK RESPONSE XPCD SUN
NIGHT-EARLY MON TIMED W/SWD INFLUX OF LL CAA AND FVRBL LL FLW
TRAJECTORIES OFF LK MI. SLUG OF ACCOMPANYING MID LVL MSTR ASSOCD/W
SW TROF SHLD SERVE TO ENHANCE -SHSN FURTHER INLAND AND IN LIGHT OF
GROSS CONSENSUS SIGNALS BUMPED POPS APPRECIABLY.
OTRWS EXPANSIVE RIDGING FOLLOWS IN WAKE OF THIS SYS AS MID LVL
HGTS FLATTEN THROUGH MID WEEK SIGNALING MODERATING TO BACK ABV
NORMAL TEMPS IN LT PDS.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1249 AM EST SAT JAN 2 2016
PRIMARY FOCUS ON TIMING OF USPTREAM SHORTWAVE/LOWERED CIGS DIVING
SOUTHWESTWARD THROUGH THE UPPER GREAT LAKES. SLIGHT DELAY OVER
PRIOR FORECAST. WSWLY FETCH AND BENIGN THERMAL PROFILE DOES NOT
SUGGEST EVEN ANY FLURRIES INTO KSBN. GRADUAL THINNING OF SATURATED
LAYER INTO AFTERNOON AND MODEST LOW LEVEL WARM IN ADVANCE OF YET
ANOTHER/MORE STRONGER SHORTWAVE SUPPORTS SCATTERING OF CLOUD DECK.
SUBSEQUENT FORECASTS TO DELVE MORE INTO EFFECTS OF THIS
SHORTWAVE/SHSN POTENTIAL BY DAYBREAK SUNDAY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
LMZ043-046.
&&
UPDATE...MURPHY
UPDATE...MARSILI
SYNOPSIS...MURPHY
SHORT TERM...FISHER
LONG TERM...T
AVIATION...MURPHY
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jan 1, 6:40 PM EST, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 640 PM EST FRI JAN 1 2016 INZ006>009-013-015-017-018-020-022>027-032>034-MIZ079>081-OHZ001-002- 004-005-015-016-024-025-022345- LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-FULTON IN-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...WINAMAC... FRANCESVILLE...ROCHESTER...COLUMBIA CITY...SOUTH WHITLEY... FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS... THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD... DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 640 PM EST FRI JAN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>005-012-014-016-MIZ077-078-022345- LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-MARSHALL-KOSCIUSKO-BERRIEN- CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...PLYMOUTH... BREMEN...WARSAW...WINONA LAKE...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS 640 PM EST FRI JAN 1 2016 /540 PM CST FRI JAN 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LAKE EFFECT SNOW SHOWERS ARE LIKELY SUNDAY NIGHT. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-022345- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 640 PM EST FRI JAN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED AGAIN FROM SATURDAY EVENING THROUGH SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.